Digital Library
Close Browse articles from a journal
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
                                       All articles of the corresponding issues
 
                             22 results found
no title author magazine year volume issue page(s) type
1 An optimization-based numerical method for diffusion problems with sign-changing coefficients Abdulle, Assyr
2017
355 4 p. 472-478
7 p.
article
2 Blow-up solutions for a general class of the second-order differential equations on the half line de Holanda, Angelo R.F.
2017
355 4 p. 426-431
6 p.
article
3 Corrigendum à la Note “Construction par déformation de réalisations minimales d'une algèbre de Lie simple de type G 2” [C. R. Acad. Sci. Paris, Ser. I 323 (1996) 853–857] Cahen, Benjamin
2017
355 4 p. 485-
1 p.
article
4 Dossier Sommaire 2017
355 4 p. v-vi
nvt p.
article
5 Editorial Board 2017
355 4 p. IFC-
1 p.
article
6 Editorial Board 2017
355 4 p. IBC-
1 p.
article
7 Error bounds in high-order Sobolev norms for POD expansions of parameterized transient temperatures Azaïez, Mejdi
2017
355 4 p. 432-438
7 p.
article
8 Faîte du cône tangent à une singularité : un théorème oublié Cossart, Vincent
2017
355 4 p. 455-459
5 p.
article
9 Harmonic measure on sets of codimension larger than one David, Guy
2017
355 4 p. 406-410
5 p.
article
10 Lehmer's totient problem over F q [ x ] Ji, Qingzhong
2017
355 4 p. 370-377
8 p.
article
11 Lelong numbers, complex singularity exponents, and Siu's semicontinuity theorem Guan, Qi'an
2017
355 4 p. 415-419
5 p.
article
12 Logarithmic Sobolev inequality revisited Nguyen, Hoai-Minh
2017
355 4 p. 447-451
5 p.
article
13 Multipliers for Besov spaces on graded Lie groups Cardona, Duván
2017
355 4 p. 400-405
6 p.
article
14 On optimal Hölder regularity of solutions to the equation Δu + b ⋅∇u =0 in two dimensions Le, Nam Q.
2017
355 4 p. 439-446
8 p.
article
15 On the localization of the minimum integral related to the weighted Bergman kernel and its application Kim, Hyeseon
2017
355 4 p. 420-425
6 p.
article
16 On the mixing time of the flip walk on triangulations of the sphere Budzinski, Thomas
2017
355 4 p. 464-471
8 p.
article
17 Perverse sheaves and knot contact homology Berest, Yuri
2017
355 4 p. 378-399
22 p.
article
18 Singularités canoniques et actions horosphériques Langlois, Kevin
2017
355 4 p. 365-369
5 p.
article
19 The complex Monge–Ampère equation on weakly pseudoconvex domains Baracco, Luca
2017
355 4 p. 411-414
4 p.
article
20 The elliptic Cauchy problem revisited: Control of boundary data in natural norms Burman, Erik
2017
355 4 p. 479-484
6 p.
article
21 The full automorphism group of T ‾ Biswas, Indranil
2017
355 4 p. 452-454
3 p.
article
22 Three-manifolds of constant vector curvature one Schmidt, Benjamin
2017
355 4 p. 460-463
4 p.
article
                             22 results found
 
 Koninklijke Bibliotheek - National Library of the Netherlands